Andrea Mondino
Andrea Mondino
Warwick University-Department of mathematics
Verified email at warwick.ac.uk - Homepage
TitleCited byYear
Riemannian Ricci curvature lower bounds in metric measure spaces with 𝜎-finite measure
L Ambrosio, N Gigli, A Mondino, T Rajala
Transactions of the American Mathematical Society 367 (7), 4661-4701, 2015
1262015
Nonlinear diffusion equations and curvature conditions in metric measure spaces
L Ambrosio, A Mondino, G Savaré
arXiv preprint arXiv:1509.07273, 2015
862015
Convergence of pointed non-compact metric measure spaces and stability of Ricci curvature bounds and heat flows
N Gigli, A Mondino, G Savaré
Proceedings of the London Mathematical Society 111 (5), 1071-1129, 2015
812015
Structure theory of metric-measure spaces with lower Ricci curvature bounds
A Mondino, A Naber
arXiv preprint arXiv:1405.2222, 2014
802014
On the Bakry–Émery Condition, the Gradient Estimates and the Local-to-Global Property of Metric Measure Spaces
L Ambrosio, A Mondino, G Savaré
The Journal of Geometric Analysis 26 (1), 24-56, 2016
662016
Sharp and rigid isoperimetric inequalities in metric-measure spaces with lower Ricci curvature bounds
F Cavalletti, A Mondino
Inventiones mathematicae 208 (3), 803-849, 2017
552017
Li–Yau and Harnack type inequalities in RCD∗(K, N) metric measure spaces
N Garofalo, A Mondino
Nonlinear Analysis: Theory, Methods & Applications 95, 721-734, 2014
442014
Euclidean spaces as weak tangents of infinitesimally Hilbertian metric measure spaces with Ricci curvature bounded below
N Gigli, A Mondino, T Rajala
Journal für die reine und angewandte Mathematik (Crelles Journal) 2015 (705 …, 2015
352015
Willmore spheres in compact Riemannian manifolds
A Mondino, T Riviere
Advances in Mathematics 232 (1), 608-676, 2013
352013
Sharp geometric and functional inequalities in metric measure spaces with lower Ricci curvature bounds
F Cavalletti, A Mondino
Geometry & Topology 21 (1), 603-645, 2017
332017
On the volume measure of non-smooth spaces with Ricci curvature bounded below
M Kell, A Mondino
arXiv preprint arXiv:1607.02036, 2016
322016
Some results about the existence of critical points for the Willmore functional
A Mondino
Mathematische Zeitschrift 266 (3), 583-622, 2010
232010
A PDE approach to nonlinear potential theory in metric measure spaces
N Gigli, A Mondino
Journal de Mathématiques Pures et Appliquées 100 (4), 505-534, 2013
222013
Embedded surfaces of arbitrary genus minimizing the Willmore energy under isoperimetric constraint
LGA Keller, A Mondino, T Riviere
Archive for Rational Mechanics and Analysis 212 (2), 645-682, 2014
202014
Existence of immersed spheres minimizing curvature functionals in compact 3-manifolds
E Kuwert, A Mondino, J Schygulla
Mathematische Annalen 359 (1-2), 379-425, 2014
192014
The conformal Willmore Functional: a perturbative approach
A Mondino
Journal of Geometric Analysis 23 (2), 764-811, 2013
192013
Optimal maps in essentially non-branching spaces
F Cavalletti, A Mondino
Communications in Contemporary Mathematics 19 (06), 1750007, 2017
182017
Immersed spheres of finite total curvature into manifolds
A Mondino, T Riviere
Advances in Calculus of Variations 7 (4), 493-538, 2014
162014
Riemannian Ricci curvature lower bounds in metric measure spaces with σ-finite measure. Accepted at Trans
L Ambrosio, N Gigli, A Mondino, T Rajala
Amer. Math. Soc, 2012
132012
Gaussian-type Isoperimetric Inequalities in probability spaces for positive
L Ambrosio, A Mondino
arXiv preprint arXiv:1605.02852, 2016
122016
The system can't perform the operation now. Try again later.
Articles 1–20